# SDR SWAA2020082010032

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 13,034 hours, 5,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY/SERVICE DOOR SLIDE GRIT TO LONG / ADJUSTED GRIT PER MT 725-61-06INSP 56505
